Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Equivariant embedding of metrizable $ G$-spaces in linear $ G$-spaces

Author: Aasa Feragen
Journal: Proc. Amer. Math. Soc. 136 (2008), 2985-2995
MSC (2000): Primary 57S20
Published electronically: April 15, 2008
MathSciNet review: 2399067
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Given a Lie group $ G$ we study the class $ \mathcal{M}_G$ of proper metrizable $ G$-spaces with metrizable orbit spaces, and show that any $ G$-space $ X \in \mathcal{M}_G$ admits a closed $ G$-embedding into a convex $ G$-subset $ C$ of some locally convex linear $ G$-space, such that $ X$ has some $ G$-neighborhood in $ C$ which belongs to the class $ \mathcal{M}_G$. As a corollary we see that any $ G$-ANR for $ \mathcal{M}_G$ is a $ G$-ANE for $ \mathcal{M}_G$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 57S20

Retrieve articles in all journals with MSC (2000): 57S20

Additional Information

Aasa Feragen
Affiliation: Department of Mathematics, University of Helsinki, F-I-00014 Helsinki, Finland
Address at time of publication: Department of Mathematical Sciences, University of Aarhus, NY Munkegade, Building 1530, DK-8000 Aarhus, Denmark

Keywords: Proper actions, tubular covering, equivariant embedding
Received by editor(s): August 7, 2006
Received by editor(s) in revised form: July 3, 2007
Published electronically: April 15, 2008
Additional Notes: The research leading to this article was financed by the Magnus Ehrnrooth Foundation.
Communicated by: Paul Goerss
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society